# SDR UPS06548733

- Difficulty date: December 5, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N468UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25484
- Engine: Rroyce RB211535*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Drive Assy
- Condition: Leaking
- Location: Rt Eng Gearbox
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED RIGHT ENGINE OIL LOSS ON DESCENT.  INSPECTED NR 2 ENG. FOUND OIL LEAK COMING FROM THE HIGH SPEED GEARBOX RADIAL DRIVE. ACCOMPLISHED HS GEARBOX RADIAL DRIVE SHAFT SEAL REPLACEMENT IAW AMM 72-62-01-4. SERVICED ENGINE WITH OIL. ACCOMPLISHED ENGINE RUN PER TEST 2 AMM 71-00-00/501 LEAK CK OK.
